Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 936397, 10 pages
http://dx.doi.org/10.1155/2015/936397
Research Article

A Multidimensional Nonnegative Matrix Factorization Model for Retweeting Behavior Prediction

Mengmeng Wang,1,2 Wanli Zuo,1,2 and Ying Wang1,2,3

1College of Computer Science and Technology, Jilin University, Changchun 130012, China
2Key Laboratory of Symbolic Computation and Knowledge Engineering (Jilin University), Ministry of Education, Changchun 130012, China
3College of Mathematics, Jilin University, Changchun 130012, China

Received 22 October 2014; Accepted 6 February 2015

Academic Editor: Sergio Preidikman

Copyright © 2015 Mengmeng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mengmeng Wang, Wanli Zuo, and Ying Wang, “A Multidimensional Nonnegative Matrix Factorization Model for Retweeting Behavior Prediction,” Mathematical Problems in Engineering, vol. 2015, Article ID 936397, 10 pages, 2015. https://doi.org/10.1155/2015/936397.